Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 15, NWS Albuquerque, NM

March 10, 2011

NWS Albuquerque, NM issued this red flag warning at Mar 10, 2011, 3:42 AM MST. It took effect at Mar 11, 2011, 9:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 10, 2011, 3:42 AM MST (10:42 UTC)
In effect from
Mar 11, 2011, 9:00 AM MST
Expired
Mar 11, 2011, 5:00 PM MST
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WWUS85 KABQ 101042
RFWABQ

FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
342 AM MST THU MAR 10 2011

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 5 PM FRIDAY FOR
EASTERN TORRANCE COUNTY AND THE EAST CENTRAL PLAINS DUE TO STRONG
WINDS AND LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR THE NORTHEAST HIGHLANDS AND NORTHEAST
PLAINS FOR STRONG WINDS AND LOW HUMIDITY...

.UPPER LEVEL ZONAL FLOW ON FRIDAY WILL INDUCE A STRONG LEE SIDE
SURFACE LOW OVER SOUTHEAST COLORADO. THIS LOW WILL GRADUALLY
SHIFT SOUTHWARD FRIDAY AFTERNOON. BREEZY TO WINDY CONDITIONS WILL
DEVELOP ACROSS MUCH OF NORTHEAST AND EAST CENTRAL NEW MEXICO AS
HUMIDITIES FALL BELOW 15 PERCENT. IN FACT...SINGLE DIGIT RELATIVE
HUMIDITIES WILL BE COMMON. THE COMBINATION OF STRONG WINDS AND LOW
HUMIDITY WILL RESULT IN CRITICAL FIRE WEATHER ALONG THE INTERSTATE
40 CORRIDOR BETWEEN CLINES CORNERS AND TUCUMCARI. CRITICAL FIRE
WEATHER CONDITIONS ARE ALSO POSSIBLE NORTH OF THIS AREA.
CONDITIONS WILL IMPROVE FRIDAY EVENING AS A COLD FRONT RACES SOUTH
THROUGH THE EASTERN PLAINS BRINGING INCREASING MOISTURE.

NMZ107-108-102230-
/O.UPG.KABQ.FW.A.0012.110311T1700Z-110312T0000Z/
/O.NEW.KABQ.FW.W.0015.110311T1600Z-110312T0000Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
342 AM MST THU MAR 10 2011

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 5 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 5 PM MST FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS 
  EXCEEDING 35 MPH. THE STRONGEST WINDS ARE EXPECTED ALONG 
  INTERSTATE 40 FROM CLINES CORNERS TO SANTA ROSA. 

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS. 
  SINGLE DIGIT HUMIDITY READINGS ARE LIKELY. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP BY MID
  MORNING FRIDAY...AND CONTINUE THROUGH THE LATE AFTERNOON HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ103-104-102230-
/O.EXT.KABQ.FW.A.0012.110311T1600Z-110312T0000Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
342 AM MST THU MAR 10 2011

...FIRE WEATHER WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS 
  BETWEEN 30 AND 40 MPH. 

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS. 
  SINGLE DIGIT HUMIDITY READINGS ARE POSSIBLE. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO
  DEVELOP FRIDAY MORNING...AND CONTINUE THROUGH THE LATE AFTERNOON
  HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$

34
4 follow-up statements
953 
WWUS85 KABQ 102237
RFWABQ

FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
337 PM MST THU MAR 10 2011

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 5 PM FRIDAY FOR
EASTERN TORRANCE COUNTY AND THE EAST CENTRAL PLAINS DUE TO STRONG
WINDS AND LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM 9 AM TO 5 PM FRIDAY FOR THE
NORTHEAST HIGHLANDS AND NORTHEAST PLAINS FOR STRONG WINDS AND LOW
HUMIDITY...

.UPPER LEVEL ZONAL FLOW ON FRIDAY WILL INDUCE A STRONG LEE SIDE
SURFACE LOW OVER SOUTHEAST COLORADO. THIS LOW WILL GRADUALLY
SHIFT SOUTHWARD FRIDAY AFTERNOON. BREEZY TO WINDY CONDITIONS WILL
DEVELOP ACROSS MUCH OF NORTHEAST AND EAST CENTRAL NEW MEXICO AS
HUMIDITIES FALL BELOW 15 PERCENT. IN FACT...SINGLE DIGIT RELATIVE
HUMIDITIES WILL BE COMMON. THE COMBINATION OF STRONG WINDS AND
LOW HUMIDITY WILL RESULT IN CRITICAL FIRE WEATHER ALONG THE
INTERSTATE 40 CORRIDOR BETWEEN CLINES CORNERS AND TUCUMCARI.
AN AREA OF EXTREMELY CRITICAL OR DANGEROUS CONDITIONS COULD
DEVELOP IN A CONCENTRATED AREA FROM CLINES CORNERS TO SANTA ROSA.
CRITICAL FIRE WEATHER CONDITIONS ARE ALSO POSSIBLE NORTH OF THIS
AREA. CONDITIONS WILL IMPROVE FRIDAY EVENING AS A COLD FRONT RACES
SOUTH THROUGH THE EASTERN PLAINS BRINGING INCREASING MOISTURE.

NMZ107-108-111500-
/O.CON.KABQ.FW.W.0015.110311T1600Z-110312T0000Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
337 PM MST THU MAR 10 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 5 PM MST
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 5 PM MST
FRIDAY. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS
  EXCEEDING 35 MPH. THE STRONGEST WINDS ARE EXPECTED ALONG
  INTERSTATE 40 FROM CLINES CORNERS TO SANTA ROSA WHERE EXTREMELY
  CRITICAL OR DANGEROUS CONDITIONS WILL BE POSSIBLE.

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS. 
  SINGLE DIGIT HUMIDITY READINGS ARE LIKELY. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP BY MID 
  MORNING FRIDAY...AND CONTINUE THROUGH THE LATE AFTERNOON 
  HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ103-104-111500-
/O.CON.KABQ.FW.A.0012.110311T1600Z-110312T0000Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
337 PM MST THU MAR 10 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS 
  BETWEEN 30 AND 40 MPH. 

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS. 
 
* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FROM
  FRIDAY MORNING THROUGH THE LATE AFTERNOON HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$
914 
WWUS85 KABQ 111200
RFWABQ

FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 AM MST FRI MAR 11 2011

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 5 PM TODAY FOR
EASTERN TORRANCE COUNTY AND THE EAST CENTRAL PLAINS DUE TO STRONG
WINDS AND LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT LATE SATURDAY MORNING THROUGH
SATURDAY AFTERNOON FOR EASTERN TORRANCE COUNTY FOR STRONG WINDS
AND LOW HUMIDITY...

.A STRONG SURFACE LOW OVER SOUTHEAST COLORADO WILL GRADUALLY
SHIFT SOUTHWARD ALONG THE NEW MEXICO TEXAS BORDER TODAY. AIDING
THE SURFACE GRADIENT...STRONG MIXING WILL ALLOW MID LEVEL WINDS
TO MIX DOWN TO THE SURFACE. DUE TO THE PLACEMENT OF THE SURFACE
LOW...THE STRONGEST WINDS WILL BE ALONG THE INTERSTATE 40 CORRIDOR
BETWEEN CLINES CORNERS AND TUCUMCARI. FURTHER NORTH... WINDS WILL
BE TOO LIGHT TO WARRANT A RED FLAG WARNING... THUS THE FIRE
WEATHER WATCH HAS BEEN CANCELLED. HOWEVER...ONE OR TWO HOURS OF
CRITICAL CONDITIONS REMAIN POSSIBLE ACROSS SOUTHERN PORTIONS OF
ZONE 103...GENERALLY SOUTH OF LAS VEGAS. SINGLE DIGIT RELATIVE
HUMIDITIES WILL BE COMMON ACROSS ALL OF EASTERN NEW MEXICO.
CONDITIONS WILL IMPROVE THIS EVENING AS A COLD FRONT RACES SOUTH
THROUGH THE EASTERN PLAINS BRINGING INCREASING MOISTURE. CRITICAL
FIRE WEATHER CONDITIONS MAY RETURN SATURDAY ACROSS EASTERN
TORRANCE COUNTY AS RELATIVE HUMIDITIES DROP BACK BELOW 15 PERCENT
AND STRONG WINDS REDEVELOP.

NMZ103-104-111300-
/O.CAN.KABQ.FW.A.0012.110311T1600Z-110312T0000Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
500 AM MST FRI MAR 11 2011

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
FIRE WEATHER WATCH. 

WIND SPEEDS ACROSS NORTHEAST NEW MEXICO WILL NOT WARRANT A RED
FLAG WARNING TODAY...THEREFORE THE FIRE WEATHER WATCH HAS BEEN
CANCELLED. AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS
REMAIN POSSIBLE ACROSS THE NORTHEAST HIGHLANDS...GENERALLY SOUTH
OF LAS VEGAS. THOUGH WINDS WILL LARGELY NOT REACH CRITICAL
THRESHOLDS...RELATIVE HUMIDITIES WILL BE BELOW 15 PERCENT TODAY. 

$$

NMZ107-112230-
/O.NEW.KABQ.FW.A.0013.110312T1800Z-110313T0100Z/
/O.CON.KABQ.FW.W.0015.110311T1600Z-110312T0000Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
500 AM MST FRI MAR 11 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
5 PM MST THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM
9 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS
  EXCEEDING 35 MPH. THE STRONGEST WINDS ARE EXPECTED ACROSS
  EASTERN TORRANCE COUNTY.

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS. 
  SINGLE DIGIT HUMIDITY READINGS ARE LIKELY THIS AFTERNOON. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP BY THE
  MID MORNING HOURS...AND CONTINUE THROUGH THE LATE AFTERNOON.
  CRITICAL FIRE WEATHER CONDITIONS MAY REDEVELOP LATE SATURDAY
  MORNING...AND WILL CONTINUE THROUGH SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$

NMZ108-112230-
/O.CON.KABQ.FW.W.0015.110311T1600Z-110312T0000Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
500 AM MST FRI MAR 11 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
5 PM MST THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
5 PM MST THIS AFTERNOON. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS
  EXCEEDING 35 MPH. THE STRONGEST WINDS ARE EXPECTED ALONG THE
  INTERSTATE 40 CORRIDOR.

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS. 
  SINGLE DIGIT HUMIDITY READINGS ARE LIKELY. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP BY MID
  MORNING...AND WILL CONTINUE THROUGH THE LATE AFTERNOON HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

34
699 
WWUS85 KABQ 112215
RFWABQ

FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
315 PM MST FRI MAR 11 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM TODAY FOR EASTERN
TORRANCE COUNTY AND THE EAST CENTRAL PLAINS DUE TO STRONG WINDS
AND LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT LATE SATURDAY MORNING THROUGH
SATURDAY AFTERNOON FOR EASTERN TORRANCE COUNTY FOR STRONG WINDS
AND LOW HUMIDITY...

.GUSTY WINDS...LOW HUMIDITY AND WELL ABOVE NORMAL TEMPERATURES HAS AFFECTED
PORTIONS OF THE EAST CENTRAL PLAINS AND TORRANCE COUNTY THIS
AFTERNOON. LOOK FOR THESE CONDITIONS TO CONTINUE DURING THE NEXT
COUPLE OF HOURS. WINDS WILL DEFINITELY LOWER AS THE SUN GOES DOWN. 
ANOTHER ROUND OF LOCALIZED CRITICAL FIRE WEATHER CONDITIONS WILL
BE POSSIBLE ACROSS EASTERN TORRANCE COUNTY ON SATURDAY. 

NMZ107-120000-
/O.CON.KABQ.FW.W.0015.000000T0000Z-110312T0000Z/
/O.CON.KABQ.FW.A.0013.110312T1800Z-110313T0100Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
315 PM MST FRI MAR 11 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY
MORNING THROUGH SATURDAY AFTERNOON. 

* WINDS...SUSTAINED 20 FOOT WINDS BETWEEN 20 TO 25 MPH WITH GUSTS
  BETWEEN 30 TO 35 MPH. THE STRONGEST WINDS ARE EXPECTED ACROSS
  EASTERN TORRANCE COUNTY.

* RELATIVE HUMIDITY...EXPECT HUMIDITIES IN THE SINGLE DIGITS
  THROUGH THE REST OF THIS AFTERNOON WITH MINIMUM READINGS IN THE
  UPPER SINGLE DIGITS TO LOWER TEENS SATURDAY AFTERNOON.  

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH
  THE LATE AFTERNOON. REDEVELOPMENT IS POSSIBLE DURING THE
  AFTERNOON ON SATURDAY. MOST CRITICAL CONDITIONS MOSTLY FOCUSED
  ACROSS EASTERN TORRANCE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$

NMZ108-120000-
/O.CON.KABQ.FW.W.0015.000000T0000Z-110312T0000Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
315 PM MST FRI MAR 11 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH WITH GUSTS BETWEEN 30
  TO 35 MPH. THE STRONGEST WINDS ARE EXPECTED ACROSS CURRY AND
  GUADALUPE CONTIES. 


* RELATIVE HUMIDITY...EXPECT HUMIDITIES BETWEEN 3 TO 9 PERCENT. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH
  THE LATE AFTERNOON HOURS...ESPECIALLY FOCUSED ACROSS THE
  SOUTHEAST PLAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
50
091 
WWUS85 KABQ 120012
RFWABQ

FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
512 PM MST FRI MAR 11 2011

...FIRE WEATHER WATCH IN EFFECT LATE SATURDAY MORNING THROUGH
SATURDAY AFTERNOON FOR EASTERN TORRANCE COUNTY FOR STRONG WINDS
AND LOW HUMIDITY...

.GUSTY WINDS...LOW HUMIDITY AND WELL ABOVE NORMAL TEMPERATURES
MAY REDEVELOP ACROSS EASTERN TORRANCE COUNTY FROM LATE SATURDAY
MORNING THROUGH THE AFTERNOON HOURS. HUMIDITIES COULD DROP INTO
THE 8 TO 12 PERCENT RANGE WITH WIND GUSTS UP TO 35 MPH...MAINLY
ALONG THE INTERSTATE 40 CORRIDOR NEAR CLINES CORNERS.

NMZ107-121500-
/O.EXP.KABQ.FW.W.0015.000000T0000Z-110312T0000Z/
/O.CON.KABQ.FW.A.0013.110312T1800Z-110313T0100Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
512 PM MST FRI MAR 11 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS AFTERNOON. A
FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SATURDAY MORNING
THROUGH SATURDAY AFTERNOON.

* WINDS...SUSTAINED 20 FOOT WINDS BETWEEN 20 TO 25 MPH WITH GUSTS
  BETWEEN 30 TO 35 MPH. THE STRONGEST WINDS ARE EXPECTED ACROSS
  EASTERN TORRANCE COUNTY.

* RELATIVE HUMIDITY...HUMIDITIES COULD ONCE AGAIN FALL INTO THE
  UPPER SINGLE DIGITS TO AROUND 12 PERCENT SATURDAY AFTERNOON.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS MAY REDEVELOP LATE
  SATURDAY MORNING AND PERSIST THROUGH THE AFTERNOON HOURS. THE
  MOST CRITICAL CONDITIONS WILL BE FOCUSED OVER EASTERN TORRANCE
  COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$

NMZ108-120115-
/O.EXP.KABQ.FW.W.0015.000000T0000Z-110312T0000Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
512 PM MST FRI MAR 11 2011

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

CRITICAL FIRE WEATHER CONDITIONS ARE STARTING TO SUBSIDE ACROSS
THE EAST CENTRAL PLAINS OF NEW MEXICO. THEREFORE...THE RED FLAG
WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

DPORTER

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 10, 2:42 AM MST, 1 hour earlier.

Area forecast discussion, Mar 10, 2:42 AM MST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
242 AM MST THU MAR 10 2011

.DISCUSSION...
GENERALLY QUIET WEATHER THROUGH THE FORECAST PERIOD.

A RIDGE OF HIGH PRESSURE WILL TAKE TURNS WITH A SERIES OF FAST
MOVING SHORT WAVE TROUGHS ZIPPING BY TO OUR NORTH AS THE MAIN
WEATHER FACTORS WELL INTO NEXT WEEK. ASSOCIATED SURFACE COLD
FRONTS WILL ACCOMPANY EACH TROUGH PASSAGE.

HIGH PRESSURE RIDGE TO BUILD OVER NM TODAY DELIVERING LOTS OF
SUNSHINE...LESS WIND AND A CONTINUED WARMING TREND. THE FIRST
OF THE SHORT WAVE TROUGHS WILL PASS N OF NM BUT PUSH THE HIGH
PRESSURE RIDGE S...ALLOWING INCREASED MID LEVEL WINDS. THESE
WINDS WILL MIX DOWN TO THE SURFACE PRODUCING BREEZY TO WINDY
CONDITIONS FOR MUCH OF THE E FRIDAY. THIS WILL LIKELY CREATE
CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF THE E PLAINS.
NO PRECIPITATION WILL BE FOUND WITH THIS SYSTEM. TEMPERATURES
WILL HOLD STEADY IN THE W WHILE CLIMBING SEVERAL MORE DEGREES
IN THE E.

A SURFACE COLD FRONT WILL DROP S FRI NIGHT WITH COOLER AIR FOR
THE E ON SAT...WHILE TEMPERATURES CHANGE LITTLE AGAIN IN THE W.
MEANWHILE THE AREA OF HIGH PRESSURE WILL POKE BACK N ON SAT
SUPPLYING US WITH SUNSHINE AND LESS WIND THAN FRI.

THE NEXT SHORT WAVE IS SCHEDULED TO PASS TO OUR N SUN. THIS
SYSTEM MAY HAVE A BIT MORE SPUNK AND BE ABLE TO GENERATE AN
ISOLATED RAIN OR SNOW SHOWER OVER THE NORTHERN MOUNTAINS INTO
THE NE SUN AND SUN NIGHT. ANOTHER COLD FRONT WILL DROP S OVER
THE STATE SUN NIGHT. WARMING ACROSS THE E ON SUN WILL BE MOSTLY
LOST MON WITH A BIT OF COOLING IN THE E. EVEN SO...TEMPERATURES
WILL REMAIN ABOVE NORMAL. AT THIS POINT WINDS DO NOT LOOK STRONG
ENOUGH FOR ANY SIGNIFICANT FIRE WEATHER CONCERNS ON SUN.

HIGH PRESSURE ALOFT WILL AGAIN SPRING N ON MON ONLY TO GET SHOVED
S ON TUE AS THE THIRD SHORT WAVE IN THE FORECAST PERIOD PASSES TO
THE N. WE EXPECT NOTHING MORE THAN ANOTHER ISOLATED RAIN OR SNOW
SHOWER TUE OR TUE NIGHT OVER THE NW AND NORTHERN THE MOUNTAINS.
BREEZY TO WINDY CONDITIONS AND LOW HUMIDITIES MAY RESULT IN FIRE
WEATHER CONCERNS TUE. WED TO BE DRY AND CONTINUED MILD WITH LESS
WIND. CHJ

&&

.AVIATION...
VFR CONDITIONS EXPECTED ACROSS NEW MEXICO FOR THE NEXT 24 HOURS. NO
AVIATION WEATHER HAZARDS EXPECTED.

NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. 34

&&

.FIRE WEATHER...
QUIET DAY IN STORE TODAY AS A WEAK UPPER LEVEL RIDGE MOVES OVERHEAD.
LIGHTER WINDS WILL RESULT IN POOR VENTILATION ACROSS MUCH OF THE
NORTH AND PORTIONS OF THE RIO GRANDE VALLEY...ALTHOUGH GOOD
VENTILATION IS EXPECTED ELSEWHERE. TEMPERATURES WILL BE UP TO 10
DEGREES ABOVE NORMAL. GIVEN THE EXISTING DRY CONDITIONS...DAYTIME
RELATIVE HUMIDITIES WILL GENERALLY FALL BELOW 15 PERCENT FOR ALL
AREAS EXCEPT THE NORTHERN MOUNTAINS. POOR TO FAIR HUMIDITY
RECOVERIES WILL BE COMMON TONIGHT EXCEPT ACROSS THE NORTHWEST
QUARTER WHERE GOOD RECOVERIES ARE EXPECTED.

THE UPPER LEVEL RIDGE WILL FLATTEN ON FRIDAY AS A WEAK DISTURBANCE
PASSES TO THE NORTH OF THE STATE.  ZONAL FLOW ALOFT WILL INDUCE A
STRONG LEE SIDE SURFACE LOW...CENTERED ACROSS SE COLORADO EARLY IN
THE DAY AND SHIFTING SOUTHWARD ALONG THE TX/NM BORDER DURING THE
AFTN. THIS SHIFT IN SURFACE LOW POSITION MAY PRECLUDE WINDS FROM
REACHING CRITICAL THRESHOLDS FRIDAY AFTERNOON ACROSS ZONES 103 AND
104.  FURTHER SOUTH...GENERALLY ALONG THE INTERSTATE 40 CORRIDOR...
WINDS LOOK TO BE QUITE STRONG BEGINNING DURING THE LATE MORNING
HOURS. ADDITIONALLY...RELATIVE HUMIDITIES WILL LIKELY FALL INTO
THE SINGLE DIGITS ACROSS MUCH OF THE EASTERN PLAINS AS WELL AS THE
RIO GRANDE VALLEY. WILL UPGRADE ZONES 107 AND 108 TO A RED FLAG
WARNING WHERE CONFIDENCE IS HIGHER THAT WIND CRITERIA WILL BE MET.
ATTM...THE BEST CHANCES FOR RED FLAG CONDITIONS FOR ZONES 103 AND
104 WILL BE ACROSS THE SOUTHERN PORTIONS OF THE ZONE. WILL LET THE
DAY SHIFT TAKE ANOTHER LOOK AND FOR NOW WILL KEEP THE FIRE WEATHER
WATCH INTACT. TEMPERATURES WILL BE BETWEEN 10 AND 20 DEGREES ABOVE
NORMAL ACROSS THE EAST...AND UP TO 10 DEGREES ABOVE NORMAL WEST OF
THE CENTRAL MOUNTAIN CHAIN.

AS THE SURFACE LOW CONTINUES TO MOVE SOUTHEAST FRIDAY NIGHT...A COLD
FRONT WILL SLIDE THROUGH THE EASTERN PLAINS. GOOD RELATIVE HUMIDITY
RECOVERIES WILL BE COMMON BEHIND THE FRONT. COOLER TEMPERATURES AND
LIGHTER WINDS EXPECTED FOR SATURDAY.

A WEAK UPPER LEVEL DISTURBANCE WILL MOVE OVER THE STATE ON
SUNDAY...THOUGH LITTLE IMPACT IS EXPECTED ON SENSIBLE WEATHER.
ANOTHER BACK DOOR COLD FRONT WILL SLIDE DOWN THE PLAINS SUNDAY NIGHT
IN THE WAKE OF THE DISTURBANCE.

WARM AND QUIET WEATHER IS ON TAP FOR THE EARLY PART OF THE WORK
WEEK.  DRY WEATHER WILL PERSIST. A STRONGER SURFACE LOW WILL DEVELOP
ON TUESDAY CREATING BREEZY TO WINDY CONDITIONS ACROSS THE EAST. IF
MODELS CONTINUE WITH THIS SCENARIO...CRITICAL FIRE WEATHER
CONDITIONS WILL BE POSSIBLE. 34

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  61  31  63  31 /   0   0   0   0
DULCE...........................  58  20  58  24 /   0   0   0   0
CUBA............................  61  19  62  24 /   0   0   0   0
GALLUP..........................  64  22  65  24 /   0   0   0   0
EL MORRO........................  63  25  62  22 /   0   0   0   0
GRANTS..........................  65  25  67  23 /   0   0   0   0
QUEMADO.........................  68  20  65  26 /   0   0   0   0
GLENWOOD........................  74  30  74  33 /   0   0   0   0
CHAMA...........................  50  17  53  18 /   0   0   0   0
LOS ALAMOS......................  61  32  64  30 /   0   0   0   0
PECOS...........................  57  25  65  26 /   0   0   0   0
CERRO/QUESTA....................  54  23  59  21 /   0   0   0   0
RED RIVER.......................  48  18  50  21 /   0   0   0   0
ANGEL FIRE......................  50  19  55  20 /   0   0   0   0
TAOS............................  58  25  62  23 /   0   0   0   0
MORA............................  58  27  64  25 /   0   0   0   0
ESPANOLA........................  67  25  69  27 /   0   0   0   0
SANTA FE........................  63  28  67  28 /   0   0   0   0
SANTA FE AIRPORT................  64  29  68  30 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  64  35  69  36 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  66  38  71  39 /   0   0   0   0
ALBUQUERQUE VALLEY..............  68  31  73  32 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  67  33  71  34 /   0   0   0   0
LOS LUNAS.......................  70  32  71  33 /   0   0   0   0
RIO RANCHO......................  68  35  70  34 /   0   0   0   0
SOCORRO.........................  74  38  75  39 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  65  26  66  36 /   0   0   0   0
TIJERAS.........................  67  34  68  33 /   0   0   0   0
MORIARTY/ESTANCIA...............  65  25  70  29 /   0   0   0   0
CLINES CORNERS..................  62  32  68  30 /   0   0   0   0
GRAN QUIVIRA....................  65  37  70  35 /   0   0   0   0
CARRIZOZO.......................  68  32  74  37 /   0   0   0   0
RUIDOSO.........................  61  38  66  38 /   0   0   0   0
CAPULIN.........................  61  29  65  26 /   0   0   0   0
RATON...........................  65  26  70  24 /   0   0   0   0
SPRINGER........................  66  30  71  27 /   0   0   0   0
LAS VEGAS.......................  63  32  69  28 /   0   0   0   0
CLAYTON.........................  66  35  74  27 /   0   0   0   0
ROY.............................  66  34  73  30 /   0   0   0   0
CONCHAS.........................  72  36  80  31 /   0   0   0   0
SANTA ROSA......................  72  34  79  34 /   0   0   0   0
TUCUMCARI.......................  72  35  82  28 /   0   0   0   0
CLOVIS..........................  69  34  79  32 /   0   0   0   0
PORTALES........................  71  33  80  32 /   0   0   0   0
FORT SUMNER.....................  73  36  82  33 /   0   0   0   0
ROSWELL.........................  76  34  88  37 /   0   0   0   0
PICACHO.........................  73  38  82  37 /   0   0   0   0
ELK.............................  68  38  76  35 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 9 AM TO 5 PM MST FRIDAY FOR THE FOLLOWING
ZONES...NMZ107-108.

FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR
THE FOLLOWING ZONES...NMZ103-104.

&&

40/34
Hazardous weather outlook, Mar 9, 5:47 AM MST, 21 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
547 AM MST WED MAR 9 2011

NMZ501>540-101300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
547 AM MST WED MAR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GUSTY WINDS COMBINED WITH LOW HUMIDITIES MAY CREATE CRITICAL FIRE
WEATHER CONDITIONS LATE FRIDAY MORNING THROUGH THE AFTERNOON
ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. A FIRE WEATHER
WATCH HAS BEEN ISSUED FOR THIS TIME PERIOD.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 3:58 PM MSTWind AdvisoryABQ23 hr

Nearby

Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.